# SDR CA030103006

- Difficulty date: December 12, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Make and model: Beech 200BEECH
- Aircraft time: 13,933 hours
- Engine: Pwa PT6A41
- Propeller: Mcauly 4HFR34C754
- System (JASC): 1430 · Fasteners
- Part: Rivet
- Part number: 101430014
- Condition: Failed
- Location: Wing Spar
- Part time: 14,019 hours, 15,544 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE CONDUCTING A STRUCTURAL INSPECTION A RIVET HEAD WAS FOUND MISSING AT STN 187.3 RT ATTACH CHANNEL TO SPAR CAP ATTACHMENT CLIP. RIVET REPLACED IN ACCORDANCE WITH RAYTHEON FIELD REPAIR FR-KA-00807.
